# SDR SWIA201642820

- Difficulty date: October 26, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 32,714 hours, 20,011 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 953-969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R BETWEEN BS 953 - 969 CORRODED.   REPLACED THE STRINGER SECTION IAW SRM. PRESSURE CHECK SATISFACTORY.
